# SDR IPXA2020051855411

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFUSELAGE FRAME AT STA. 469.173 CANT AND X=60 IS CRACKED.REPAIRED CRACKED FUSELAGE FRAME AT STA. 469.173 CANT AND X=60 IAW SRM 53-10-07 REPAIR 1 FIG. 201. (MAJOR)
